EconPapers    
Economics at your fingertips  
 

Pricing barrier and average options in a stochastic volatility environment

Kenichiro Shiraya, Akihiko Takahashi and Masashi Toda

Journal of Computational Finance

Abstract: ABSTRACT A newapproximation method for pricing barrier and average options in a stochastic volatility environment by applying an asymptotic expansion approach is proposed in this paper. In particular, a high-order expansion scheme for general multidimensional diffusion processes is successfully applied. Moreover, the paper combines a static hedging method with the asymptotic expansion method for pricing barrier options. Finally, numerical examples show that the fourth-order or fifth-order asymptotic expansion scheme provides sufficiently accurate approximations using the stochastic(SABR) and -SABR models.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... latility-environment (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160399

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160399